advertisement
Question
Posted by: APN | 2008/01/07

Worried, very long period

HI, I really need some advise. I have been off the pill(Jasmin) now for nearly 4 months. in November when I got my period it was very light and only for 3 days. 24 th December I got my period, started off light then got heavier and very painfull. till today I still have my period, it is light again. Before I got my period in December I was in a lot of pain. It is going on 3 weeks now that I have had my"period". What do you think do I need to go see my Doctor? I am very worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see a doctor. It is not usual to bleed like this when stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement